# SDR DALA2025010700141

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 25,022 hours, 9,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6774906) DURING B4 CHECK FOUND EMERGENCY LIGHTS OUT ON LT EMERGENCY EXIT DOOR. R/R M1694 EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
